Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Limit theorems for rank-one Lie groups


Authors: Alexander Gorodnik and Felipe A. Ramírez
Journal: Proc. Amer. Math. Soc. 142 (2014), 1359-1369
MSC (2010): Primary 37A15, 22F10; Secondary 22D40, 22E46
DOI: https://doi.org/10.1090/S0002-9939-2014-12060-0
Published electronically: January 29, 2014
MathSciNet review: 3162256
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate asymptotic behaviour of averaging operators for actions of simple rank-one Lie groups. It was previously known that these averaging operators converge almost everywhere, and we establish a more precise asymptotic formula that describes their deviations from the limit.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37A15, 22F10, 22D40, 22E46

Retrieve articles in all journals with MSC (2010): 37A15, 22F10, 22D40, 22E46


Additional Information

Alexander Gorodnik
Affiliation: School of Mathematics, University of Bristol, Bristol, United Kingdom
Email: a.gorodnik@bristol.ac.uk

Felipe A. Ramírez
Affiliation: School of Mathematics, University of Bristol, Bristol, United Kingdom
Email: f.a.ramirez@bristol.ac.uk

DOI: https://doi.org/10.1090/S0002-9939-2014-12060-0
Received by editor(s): May 22, 2012
Published electronically: January 29, 2014
Communicated by: Nimish Shah
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society